# SDR GTIA030422

- Difficulty date: May 13, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL STATION 38 RBL 11, BULKHEAD SUPPORT WEB IS CRACKED.  REMOVED CRACKED WEB.  LOCATED AND DRILLED ON NEW WEB.  INSTALLED WEB.  (M)
